Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 17, Issue.: 3

Original Research Article

ON ɸ-SYMMETRY OF C-BOCHNER CURVATURE TENSOR IN PARA-SASAKIAN MANIFOLD ADMITTING QUARTER-SYMMETRIC METRIC CONNECTION

 

GURUPADAVVA INGALAHALLI1* AND C. S. BAGEWADI1
1Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.

Abstracts

The objective of the present paper is to study some properties of C-Bochner curvature tensor in a para-Sasakian manifold admitting quarter-symmetric metric connection.

Keywords :

Para-Sasakian manifold; connection; ɸ-Symmetric.